Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 231, NWS Louisville, KY

July 20, 20187 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 4:59 PM EDT for 7 counties in Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 4:59 PM EDT (20:59 UTC)
Expired
Jul 20, 2018, 5:30 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Anderson County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Mercer County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:07 PM EDTTSTM WND DMG1 Ese Harrodsburg, KYWIDESPREAD TREE DAMAGE ALONG BURGIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 1:37 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 918 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
918 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

877 
WUUS53 KLMK 202059
SVRLMK
KYC005-067-079-113-167-229-239-202130-
/O.NEW.KLMK.SV.W.0231.180720T2059Z-180720T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
459 PM EDT FRI JUL 20 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Mercer County in central Kentucky...
  Southern Woodford County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  Southern Anderson County in central Kentucky...
  Jessamine County in central Kentucky...
  Northeastern Washington County in central Kentucky...
  West central Fayette County in central Kentucky...

* Until 530 PM EDT.

* At 459 PM EDT, a severe thunderstorm was located near
  Nicholasville, moving east at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Lexington, Nicholasville, Harrodsburg, Fayette Mall, Veterans Park,
  Ballard, Wilmore, Burgin, Willisburg and Dugansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3772 8453 3776 8518 3796 8513 3800 8447
TIME...MOT...LOC 2059Z 274DEG 45KT 3785 8466 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

EBW
1 follow-up statement
834 
WWUS53 KLMK 202114
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
514 PM EDT FRI JUL 20 2018

KYC005-229-202123-
/O.CAN.KLMK.SV.W.0231.000000T0000Z-180720T2130Z/
Anderson KY-Washington KY-
514 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ANDERSON AND
NORTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3772 8453 3775 8502 3783 8501 3785 8500
      3789 8503 3789 8501 3795 8495 3795 8491
      3794 8490 3795 8489 3794 8488 3795 8476
      3800 8447
TIME...MOT...LOC 2113Z 274DEG 45KT 3784 8443 

$$

KYC067-079-113-167-239-202130-
/O.CON.KLMK.SV.W.0231.000000T0000Z-180720T2130Z/
Mercer KY-Woodford KY-Garrard KY-Jessamine KY-Fayette KY-
514 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR MERCER...SOUTHERN WOODFORD...NORTHWESTERN GARRARD...JESSAMINE AND
WEST CENTRAL FAYETTE COUNTIES...

At 513 PM EDT, a severe thunderstorm was located 8 miles east of
Nicholasville, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lexington, Nicholasville, Harrodsburg, Veterans Park, Fayette Mall,
Wilmore, Burgin, Oregon, Bondville and Dugansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 900 PM EDT for central
Kentucky.

LAT...LON 3772 8453 3775 8502 3783 8501 3785 8500
      3789 8503 3789 8501 3795 8495 3795 8491
      3794 8490 3795 8489 3794 8488 3795 8476
      3800 8447
TIME...MOT...LOC 2113Z 274DEG 45KT 3784 8443 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:53 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 20, 4:53 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
453 PM EDT Fri Jul 20 2018

.Mesoscale Update...
Issued at 445 PM EDT Fri Jul 20 2018

...Severe Weather Threat Will Continue...

Line/cluster of storms moving into the Bluegrass is starting to
trail cells in an east-west orientation. This will likely increase
the flood threat over the next few hrs, generally along/just south
of the Bluegrass Parkway.

Will have to closely watch southern Indiana heading into early
evening, as storms continue to re-develop over SE Indiana with good
evidence of a boundary trailing SW toward Louisville. Environment in
this area is especially favorable for tornadoes given LCL heights
around 750m and bullseyes of 0-1km shear and helicity. The only real
limiting factor is the debris cloudiness from earlier storms, but
with clear skies along and west of I-65, would expect the atmosphere
to recover quickly.

Bottom line is that this event is not over, and all need to remain
weather aware!

&&

.Short Term...(This evening through Saturday)
Issued at 310 PM EDT Fri Jul 20 2018

...Severe Weather Outbreak Ongoing...

Severe convection is underway across southern Indiana and just into
north central Kentucky. Strong instability and unseasonably strong
wind fields aloft are supporting supercells focused along a NE-SW
oriented boundary now pushing east of I-65. We have had at least one
video confirmation of a tornado in Harrison County, Indiana, and
several reports of hail golfball size or larger. Expect this threat
to continue as we head toward sunset. Tornado threat will be
greatest along and NE of a boundary that currently runs from near
Madison, Indiana southeastward to near LEX. Surface winds remain at
least somewhat backed in this area.

Hi-res models continue to suggest at least one or two rounds of
additional development into the evening, and either of these
impulses could congeal into a linear feature with the potential for
significant wind damage.

Overall threat for flooding is fairly low as these storms remain
progressive. However, any repeated heavy rainfall, especially in
urban areas, could result in localized flooding.

Storms should wind down around midnight, with the rest of the
overnight remaining quiet, although on the muggy side. Strong upper
low settling over Lake Michigan will support mainly diurnal
convection on Saturday. The morning should remain dry, but will
carry likely POPs after 18Z Sat. Could still see a few strong
storms, mainly in south-central Kentucky, but the threat for more
organized severe wx should remain south and east of our area.

.Long Term...(Saturday night through Friday)
Issued at 315 PM EDT Fri Jul 20 2018

Unseasonably strong upper low will slowly make its way into the Deep
South by Monday. Will continue high POPs on Sunday, with mainly
diurnally driven convection. Wind fields continue to weaken, so not
expecting much organization to it.

Once the upper low is to our south and east on Monday, we'll trend
back into a more typical summertime pattern. Westerlies remain to
our north with a weak bagginess over the Deep South. Expect
seasonable temps, typical summertime mugginess, with scattered
afternoon thunderstorms possible each day.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1255 PM EDT Fri Jul 20 2018

Low strato-cu deck has held on, keeping ceilings in the high-end
MVFR range. Mixing may become just a little deeper, but for the most
part rising dewpoints will offset the rise in temps, so not
convinced we can lift to VFR.

Confidence is high that strong to severe storms will affect the
terminals this evening, but lower confidence in the exact timing and
impacts. Will try to pinpoint a 4-6 hr window for storms, and will
go with MVFR cig/vis. Could easily see IFR but only for a small
portion of that time period.

Post-storm environment overnight will feature light S-SW winds and
mid-level debris clouds. Should remain dry through midday Saturday,
with a PROB30 group in order for storms in the planning period at
SDF.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...RAS
Short Term...RAS
Long Term...RAS
Aviation...RAS
Hazardous weather outlook, Jul 20, 3:40 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
340 PM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/

...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Severe storms are expected through this evening. Damaging winds,
large hail, and tornadoes are all threats along with very heavy
rainfall and intense frequent lightning. Have a way to receive
weather warnings and a plan of action. The storms should be out of
the area midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon, mainly in south
central Kentucky. The main threats will be gusty winds and heavy
rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening.

RAS

In the hours before

Local storm report, Jul 20, 4:31 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
431 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 WNW COXS CREEK        37.92N 85.51W
07/20/2018  E2.50 INCH       NELSON             KY   PUBLIC

&&

JMB
Special weather statement, Jul 20, 4:33 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
433 PM EDT FRI JUL 20 2018

KYZ045-053-063-202100-
Hart-Nelson-Larue-
433 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NELSON...SOUTHERN
LARUE AND NORTHEASTERN HART COUNTIES...

At 433 PM EDT/333 PM CDT/, a strong thunderstorm was located 9 miles
southwest of Hodgenville, moving east at 30 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Hodgenville, Upton, Talley, Boundary Oak, Howardstown, Stiles,
Wabash, Maxine, Badger and Magnolia.

LAT...LON 3738 8586 3744 8590 3744 8589 3747 8590
      3750 8588 3761 8561 3747 8552 3745 8553
      3746 8556 3747 8558 3746 8561 3747 8563
      3745 8564 3744 8566 3742 8566
TIME...MOT...LOC 2033Z 248DEG 28KT 3745 8583

DM
Local storm report, Jul 20, 4:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             3 SE LOUISVILLE         38.22N 85.73W
07/20/2018  E1.00 INCH       JEFFERSON          KY   PUBLIC

            THURSTON AVENUE IN LOUISVILLE.

&&

MRC
Local storm report, Jul 20, 4:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     3 SSW LEXINGTON         38.00N 84.52W
07/20/2018                   FAYETTE            KY   PUBLIC

            TREE DOWN ACROSS MALIBU DRIVE.

&&

MRC
Local storm report, Jul 20, 4:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     1 SSE LEXINGTON         38.04N 84.50W
07/20/2018                   FAYETTE            KY   NEWSPAPER

            TREE ON A HOUSE, ROSE AND MAXWELL.

&&

MRC
Special weather statement, Jul 20, 4:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
459 PM EDT FRI JUL 20 2018

KYZ045-053-054-064-065-202130-
Marion-Taylor-Nelson-Larue-Green-
459 PM EDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NELSON...NORTH
CENTRAL GREEN...SOUTHEASTERN LARUE...WESTERN MARION AND NORTHWESTERN
TAYLOR COUNTIES...

At 459 PM EDT/359 PM CDT/, a strong thunderstorm was located 9 miles
east of Hodgenville, moving east at 40 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Loretto, Raywick, Wards, Saint Francis, Saint Joseph, Attilla,
Howardstown, Dant, Stiles and Nerinx.

LAT...LON 3759 8570 3768 8537 3767 8536 3743 8527
      3742 8564
TIME...MOT...LOC 2059Z 256DEG 33KT 3752 8558

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:30 AM EDTSpecial Weather StatementLMKOldham30 min
Jul 20, 6:38 AM EDTSpecial Weather StatementLMKFranklin, Scott, Shelby52 min
Jul 20, 8:42 AM EDTSpecial Weather StatementLMKHenry33 min
Jul 20, 9:17 AM EDTSpecial Weather StatementLMKHenry28 min
Jul 20, 9:35 AM EDTAreal Flood AdvisoryLMKFranklin, Scott115 min
Jul 20, 9:50 AM EDTSpecial Weather StatementLMKNicholas, Scott40 min
Jul 20, 10:29 AM EDTSpecial Weather StatementLMKBourbon, Scott31 min
Jul 20, 12:54 PM EDTSevere Thunderstorm WarningLMKMeade51 min
Jul 20, 1:53 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 1:57 PM EDTSpecial Weather StatementLMKScott33 min
Jul 20, 2:20 PM EDTSevere Thunderstorm WarningLMKJefferson70 min
Jul 20, 2:20 PM EDTTornado WarningLMKTrimble25 min
Jul 20, 2:21 PM EDTSevere Thunderstorm WarningLMKHardin, Meade24 min
Jul 20, 2:44 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade34 min
Jul 20, 3:01 PM EDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 20, 3:09 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer36 min
Jul 20, 3:16 PM EDTSpecial Weather StatementLMKBullitt29 min
Jul 20, 3:17 PM EDTSpecial Weather StatementLMKShelby28 min
Jul 20, 3:23 PM EDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer52 min
Jul 20, 3:34 PM EDTAreal Flood AdvisoryLMKScott3 hr
Jul 20, 3:38 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford37 min
Jul 20, 3:39 PM EDTTornado WarningLMKBullitt, Nelson51 min
Jul 20, 3:44 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas, Scott31 min
Jul 20, 3:51 PM EDTSevere Thunderstorm WarningLMKAnderson, Fayette, Jessamine, Scott, Woodford39 min
Jul 20, 3:55 PM EDTSevere Thunderstorm WarningLMKBourbon, Scott, Woodford20 min
Jul 20, 3:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington62 min
Jul 20, 4:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Jul 20, 4:14 PM EDTTornado WarningLMKMercer, Nelson, Washington25 min
Jul 20, 4:19 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison26 min
Jul 20, 4:27 PM EDTFlash Flood WarningLMKHarrison3 hr
Jul 20, 4:29 PM EDTAreal Flood AdvisoryLMKFayette3 hr
Jul 20, 4:33 PM EDTSpecial Weather StatementLMKLarue27 min
Jul 20, 4:36 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford24 min
Jul 20, 4:44 PM EDTAreal Flood AdvisoryLMKBourbon3 hr
Jul 20, 4:44 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington46 min
Jul 20, 4:52 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Jessamine, Madison38 min
Jul 20, 4:59 PM EDTSpecial Weather StatementLMKLarue31 min
Jul 20, 5:09 PM EDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine, Madison, Mercer, Woodford3 hr
Jul 20, 5:12 PM EDTTornado WarningLMKMarion, Nelson, Washington26 min
Jul 20, 5:20 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison25 min
Jul 20, 5:21 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor54 min
Jul 20, 5:26 PM EDTSpecial Weather StatementLMKAnderson34 min
Jul 20, 5:30 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer30 min
Jul 20, 5:34 PM EDTSpecial Weather StatementLMKJessamine26 min
Jul 20, 5:37 PM EDTSevere Thunderstorm WarningLMKBoyle, Mercer, Washington38 min
Jul 20, 5:49 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison26 min
Jul 20, 5:56 PM EDTSpecial Weather StatementLMKMarion34 min
Jul 20, 5:57 PM EDTSpecial Weather StatementLMKWashington33 min
Jul 20, 6:01 PM EDTSevere Thunderstorm WarningLMKAnderson, Nelson, Washington17 min
Jul 20, 6:02 PM EDTSpecial Weather StatementLMKHart28 min
Jul 20, 6:05 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Washington40 min
Jul 20, 6:15 PM EDTSpecial Weather StatementLMKGarrard, Madison30 min
Jul 20, 6:18 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion42 min
Jul 20, 6:19 PM EDTSpecial Weather StatementLMKBourbon26 min
Jul 20, 6:24 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe36 min
Jul 20, 6:29 PM EDTTornado WarningLMKCasey, Lincoln61 min
Jul 20, 6:30 PM EDTAreal Flood AdvisoryLMKClark, Garrard, Jessamine, Madison3 hr
Jul 20, 6:43 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Taylor32 min
Jul 20, 6:45 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Washington30 min
Jul 20, 6:52 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe38 min
Jul 20, 6:56 PM EDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe49 min
Jul 20, 7:06 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Jul 20, 7:08 PM EDTSevere Thunderstorm WarningLMKTrimble37 min
Jul 20, 7:15 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Taylor30 min
Jul 20, 7:18 PM EDTSevere Thunderstorm WarningLMKOldham27 min
Jul 20, 7:24 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Monroe, Russell36 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln31 min
Jul 20, 7:29 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Jul 20, 7:34 PM EDTSevere Thunderstorm WarningLMKOldham26 min
Jul 20, 7:42 PM EDTSevere Thunderstorm WarningLMKAdair, Taylor33 min
Jul 20, 7:45 PM EDTSevere Thunderstorm WarningLMKOldham15 min
Jul 20, 7:54 PM EDTSevere Thunderstorm WarningLMKMeade23 min
Jul 20, 7:55 PM EDTSevere Thunderstorm WarningLMKOldham, Shelby35 min
Jul 20, 7:59 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.